MathSciNet Relay Station
MathSciNet bibliographic data
MR1893056 60J45 (31B15 31C45)
Wu, Jang-Mei Harmonic measures for symmetric stable processes. Studia Math. 149 (2002), no. 3, 281–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement